# SDR DALA2023082907035

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,936 hours, 16,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:607. CORRECTIVE ACTION: RESECURED SIGN COVER AT 607 OK FOR SVC (2939465)
